# SDR TRAX200701714

- Difficulty date: October 25, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 31,670 hours, 35,607 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Condition: Corroded
- Location: Tail Bumper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL BUMPER SURROUND SEAL (DOUBLER) CORRODED.
